Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes low vision after sexual intercourse?

DOCTOR OF THE MONTH - May 2014
May 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2002
Answered : 6417 Questions
Question
PSA is 14. had a biopsy that was negative for prostate cancer. After intercourse have trouble seeing the next day. What should I be doing now?
Posted Fri, 28 Feb 2014 in Men's Health
 
 
Answered by Dr. Vivek Chail 3 hours later
Brief Answer: Please find detailed answer below Detailed Answer: Hi XXXX Thanks for writing in to us. Though a PSA of 14 is alarming, if your biopsy was negative for prostate cancer then there is little to worry. The visual problems after intercourse might be remotely associated with decline in PDE 5 enzyme levels after sexual intercourse. PDE 5 (Phisphodiesterase 5) is an enzyme which is inhibited by certain medications like Viagra which are taken to enhance penile erection. It is important that you discuss this with an ophthalmologist and get your eyes clinically examined. Please do not ignore your problem. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor